# SDR AALA970576

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Oversized Hole
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 760 LEFT FRAME, SECOND HOLE FROM BOTTOM OUT OF LIMITS PER SB 727-53-0197.  INSTALLED REPAIR PER SB 727-53-0197.  (M)
